Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 163645, 8 pages
http://dx.doi.org/10.1155/2014/163645
Research Article

Nontrivial Solutions for Asymmetric Kirchhoff Type Problems

1School of Mathematics and Statistics, Tianshui Normal University, Tianshui 741001, China
2Institute of Mathematics, School of Mathematics and Computer Sciences, Nanjing Normal University, Nanjing 210097, China

Received 26 December 2013; Accepted 24 March 2014; Published 16 April 2014

Academic Editor: Mihai Mihǎilescu

Copyright © 2014 Ruichang Pei and Jihui Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. O. Alves, F. J. S. A. Corrêa, and T. F. Ma, “Positive solutions for a quasilinear elliptic equation of Kirchhoff type,” Computers & Mathematics with Applications, vol. 49, no. 1, pp. 85–93, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. G. Kirchhoff, Vorlesungen Über Mechanik, Teubner, Leipzig, Germany, 1883.
  3. A. Arosio and S. Panizzi, “On the well-posedness of the Kirchhoff string,” Transactions of the American Mathematical Society, vol. 348, no. 1, pp. 305–330, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. Chipot and B. Lovat, “Some remarks on nonlocal elliptic and parabolic problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 30, no. 7, pp. 4619–4627, 1997. View at Publisher · View at Google Scholar
  5. P. D'Ancona and S. Spagnolo, “Global solvability for the degenerate Kirchhoff equation with real analytic data,” Inventiones Mathematicae, vol. 108, no. 2, pp. 247–262, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. T. F. Ma and J. E. M. Rivera, “Positive solutions for a nonlinear nonlocal elliptic transmission problem,” Applied Mathematics Letters, vol. 16, no. 2, pp. 243–248, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. X. He and W. Zou, “Infinitely many positive solutions for Kirchhoff-type problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 3, pp. 1407–1414, 2009. View at Publisher · View at Google Scholar
  8. K. Perera and Z. Zhang, “Nontrivial solutions of Kirchhoff-type problems via the Yang index,” Journal of Differential Equations, vol. 221, no. 1, pp. 246–255, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Z. Zhang and K. Perera, “Sign changing solutions of Kirchhoff type problems via invariant sets of descent flow,” Journal of Mathematical Analysis and Applications, vol. 317, no. 2, pp. 456–463, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. Mao and Z. Zhang, “Sign-changing and multiple solutions of Kirchhoff type problems without the P.S. condition,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 3, pp. 1275–1287, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. D. Arcoya and S. Villegas, “Nontrivial solutions for a Neumann problem with a nonlinear term asymptotically linear at - and superlinear at +,” Mathematische Zeitschrift, vol. 219, no. 4, pp. 499–513, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. D. G. de Figueiredo and B. Ruf, “On a superlinear Sturm-Liouville equation and a related bouncing problem,” Journal für die Reine und Angewandte Mathematik, vol. 421, pp. 1–22, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. K. Perera, “Existence and multiplicity results for a Sturm-Liouville equation asymptotically linear at - and superlinear at +,” Nonlinear Analysis: Theory, Methods & Applications, vol. 39, no. 6, pp. 669–684, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. D. Motreanu, V. V. Motreanu, and N. S. Papageorgiou, “Multiple solutions for Dirichlet problems which are superlinear at + and (sub-)linear at -,” Communications in Applied Analysis, vol. 13, no. 3, pp. 341–357, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. B. Cheng and X. Wu, “Existence results of positive solutions of Kirchhoff type problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 10, pp. 4883–4892, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Z. Liu and Z.-Q. Wang, “On the Ambrosetti-Rabinowitz superlinear condition,” Advanced Nonlinear Studies, vol. 4, no. 4, pp. 563–574, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. Ambrosetti and P. H. Rabinowitz, “Dual variational methods in critical point theory and applications,” vol. 14, pp. 349–381, 1973. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. D. G. Costa and O. H. Miyagaki, “Nontrivial solutions for perturbations of the p-Laplacian on unbounded domains,” Journal of Mathematical Analysis and Applications, vol. 193, no. 3, pp. 737–755, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  19. N. S. Trudinger, “On imbeddings into Orlicz spaces and some applications,” Journal of Mathematics and Mechanics, vol. 17, pp. 473–483, 1967. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. J. Moser, “A sharp form of an inequality by N. Trudinger,” Indiana University Mathematics Journal, vol. 20, pp. 1077–1092, 1971. View at Google Scholar · View at MathSciNet